# SDR QXEA2013011400033

- Difficulty date: January 14, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL PANEL LANDING 524AT HAS AREAS OF CORROSION.  REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS IAW SRM 57-20-35-02-05. ORIGINAL THICKNESS .080" REMAINING THICKNESS .075". ALL BLENDED RIVETS MEASURE MORE THAN .179. VERIFIED BLENDS CRACK FREE IAW NTM 51-00-06-910-801 PT 1 APPLIED ALODINE IAW SRM 51-21-10-02-01. PRIMED IAW SRM 51-25-400-02-01. APPLIED SURFACE PROTECTION IAW SRM 57-20-35-02-05.
